Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

DAY ONE

About Me: My name is Elie and I'm a 21 years old female, I live in sunny Arizona! :cool: I've had acne since I was about fourteen and it just hit me super hard. :cry:

My dermatologist prescribed me 40mg (sotret) to take once a day with food, I took my first pill today around one. I'm very excited and hope for the best. If this clears my acne up I hope I can find something that'll help the scarring it's been leaving me. :evil:

Seeing how bad this has gotten makes me want to cry but I try to stay strong, thank goodness for make-up right? :)

*THE PICTURES THAT WERE ONCE HERE ARE NOW IN MY "DAY 109" UPDATE*

I will update my log frequently but not every day, I'm going to take pictures every month and post them. I hope this will work for me! :pray:

Link to comment
Share on other sites

Don't worry! Time will fly by and you'll be soo thankful that you went on tane =D There are many of us on it right now and some that have started around the same time as you who are more than happy to lend a helping hand if you're in need of emotional help.

I wish you good luck on your course =)

Link to comment
Share on other sites

DAY TEN

Ten days have past since I took my first pill. No side effects at all yet. My skin isn't drying and my lips are normal. :confused: hmmm....oh well! I'm grateful it hasn't hit me hard yet :dance:

I'm breaking out a little less than normal and the break outs I had before starting accutane are starting to diminish

Nothing else left to report....I will update again in ten more days :cool:

P.S. Thanks for the encouraging comments!

Link to comment
Share on other sites

DAY TWENTY

Twenty days have now past since I took my first pill. Still no side effects. My lips do get dry/tight when my aquaphor rubs off but I just put some back on and it's great. I think the reason I'm not getting chapped lips or dry skin yet is because right from day one I started putting on aquaphor and the aveeno moisturizers. :D

I think I'm breaking out a little bit more than I usually do, but I hardly notice. I try to keep my spirit up. :cool:

This is what I'm currently doing.

Morning Time

I wash my face using either cetaphil or purity by philosophy. I have a HUGE bottle of purity and about three little sample bottles of cetaphil so I switch between them until I can finally remember to pick up an actual bottle of cetaphil when I'm at the store.

After I wash my face I take one of my Thayer's Witch Hazel pads which have Witch Hazel extract, purified water, natural grain alcohol (10%), and aloe vera in them. I don't know if I should be using them but it's so refreshing and makes my face less red.

After that I put on Aveeno ultra calming daily moisturizer with SPF 15 then I put my make up on.

Night Time

The same thing except for instead of the Aveeno ultra calming daily moisturizer with SPF 15 I put on Aveeno Ultra Calming night cream and obviously I don't put make up on. :surprised:

I also use Aveeno Intense Relief Overnight Cream on my body and it makes my body so soft, I love it! :dance:

So yeah that's my update. Nothing too thrilling to report. Except for my last day of finals is Thursday and then I'm free!

I'll update again in another ten days and I'll also post pictures then. Once again thanks for all the encouraging comments! :clap:

Link to comment
Share on other sites

DAY THIRTY

It has now been 1 month since I started Accutane, I'm surprised to say it went by pretty fast. I went to the dermatologist yesterday and he told me he wants me to take a 40mg pill in the morning and one at night so now I'm going to be taking two pills a day. :shifty: YIKES!

Still no significant side effects :eh:. My lips get a little dry and so do my hands but everything else about me is normal. We'll see how two pills a day will affect me. I took some new pictures today so we can see my progress. :think:

*THE PICTURES THAT WERE ONCE HERE ARE NOW IN MY "DAY 109" UPDATE*

On a different note I'm done with my spring semester finals, I'm happy to report I was the top in my math class and I got all A's and two B's this semester. YAY! I get three whole months of relaxation before school starts again. :clap:

I'll update again in another ten days! :)

Link to comment
Share on other sites

Your skin looks so much smoother. Isn't it amazing what one month has done? I love this stuff! I'll be watching your log closely because we started just a day apart. :) Best wishes, lady!

Link to comment
Share on other sites

DAY FORTY

I'm not too sure if my skin is getting better yet. It's kind of hard to tell :think: but the people that know I'm taking accutane said they notice a difference so that's good! :dance:

I've been on 40mg twice a day for ten days now and the only side effects I think I'm getting is headaches. I tend to get them daily :wacko:. Do any of you know if it's okay to take Advil while on accutane? My arms also get itchy, they're not dry but I'm always scratching them. I put lotion on them but they still get kind of itchy.

I get sleepy a lot too but I think it's because I used to take an hour and a half nap everyday after school before I went to work and now I just have work so I don't have time for a nap :cry: which sucks because i love napping.

Other than that I don't have any other updates. Thank you so much for your comments and I hope my skin improves more this month :pray:!! lol!

Happy Memorial Day!

Link to comment
Share on other sites

DAY SIXTY THREE

I think my skin is getting so much better. I went to the dermatologist Friday and he wants to keep me on 40mg twice a day for my third month. :)

The only side effects that I'm experiencing are itchy arms and my nose and lips get really dry but the aquaphor is a miracle. :dance:

My face is pink a lot of the time but that doesn't really bother me. My family keeps telling me how my face looks so much better and I'm only on Month Three! YAY! :clap:

Here are my picture updates:

*THE PICTURES THAT WERE ONCE HERE ARE NOW IN MY "DAY 109" UPDATE*

I'm glad this is going by fast! I can't wait to see my results next month!

Link to comment
Share on other sites

WOw Ellie! There is marked improvement from your photos!!!

Just wanted to say good luck and also as far as the advil - I took it with my course with no adverse side effects.

Link to comment
Share on other sites

DAY ONE HUNDRED AND NINE

I can't believe it's been 109 days :dance: ! It's absolutely crazy how fast this is going and how great the results are so far! I hardly ever break out anymore, the only evidence I have are my scars!

I haven't had any kind of side effects besides my lips and the inside of my nose being dry but that is easily fixed with some aquaphor :).

I'm sorry I haven't been updating often but I had school this summer and it just ended. All A's :D!!

P.S. My skin was so horrible in the beginning (obviously) but it's so much easier to go through this if you just stay positive. Just be happy and time will go by fast!

Link to comment
Share on other sites

Hey

I just want to say congratulations...your skins looking great...you must be so excited with the progress

Link to comment
Share on other sites

I'm sorry I never finished this. But here is my update. I finished accutane on October 15, 2009. Here a pictures from today.

http://i133.photobucket.com/albums/q50/eliebellie/ME1.jpg

The top left picture was taken before I took Accutane. The big picture is today, January 29.

http://i133.photobucket.com/albums/q50/eliebellie/ME3.jpg

Same thing here.

Only regret...NOT DOING IT EARLIER!

Link to comment
Share on other sites

OMG...that's great...congratulation....hope everything will be good to me...i'm now on week 9 with the break out....

Thank you so much! I'm sure you will have a good experience just stay positive!! let me know if you have any questions

Link to comment
Share on other sites

just a lit bit confusing...can you re-upload the picture of day 63....i only want to know how much you improved these day...cause my acne right now looks like your acne in the beginning days...i wonder whether my course is on the right or wrong way ?....thank you...

Link to comment
Share on other sites

just a lit bit confusing...can you re-upload the picture of day 63....i only want to know how much you improved these day...cause my acne right now looks like your acne in the beginning days...i wonder whether my course is on the right or wrong way ?....thank you...

Totally, here are the pictures. Unfortunately I stopped taking pictures after this point....I had started college and a new full time job and I was tired all the time so I didn't get around to finishing my log.

http://i133.photobucket.com/albums/q50/eliebellie/A2.jpg

http://i133.photobucket.com/albums/q50/eliebellie/A1.jpg

http://i133.photobucket.com/albums/q50/eliebellie/A3.jpg

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×